Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Nuvida

Has anyone on here heard of or taken Nuvida? Did you have any side effects?

 
cherylv512

Asked by cherylv512 at 3:56 PM on Jan. 22, 2010 in Diet & Fitness

Level 3 (22 Credits)
This question is closed.
Answers (3)
  • Yes, I take Nuvida! I LOVE IT!! I bought it off a website for $35 plus shipping was $6. The only side effect I have is dry mouth. I can live with that because it makes my drink lots of water instead of soda. Here is the website I bought it from. www.nuvida4u.com I've only been taking it for about 3 weeks, and have already lost 14 pounds. I haven't even been on a diet, I just don't eat as much as I was before.
    Dominique1977

    Answer by Dominique1977 at 11:24 PM on Feb. 1, 2010

  • Diets and diet aids (if they even work) are temporary fixes. Unless you learn how to eat healthy for life, you will not be able to maintain a healthy weight and will stay on the gain/lose roller coaster - frustrating for you and hard on your body. Drink at least 8 8oz glasses of water every day. Eat 5-6 servings of whole grains (brown rice, whole grain bread, etc.) every day. Eat 7-8 servings of fruits and vegetables every day, in at least 3 different colors. Eat at least 2 servings of legumes every day. You will lose weight. You will have more energy. You will maintain a healthy weight. You will get sick less often. You will be setting a wonderful example for your children. You can get free meal plans and recipes from Dr. McDougall, or find his books at your local library: http://www.drmcdougall.com/free.html
    Eat an apple or a big pile of vegetables before meals.
    rkoloms

    Answer by rkoloms at 4:32 PM on Jan. 22, 2010

  • i haven't heard of it but i also have concidered using someting to help. i am working out and eating right but i still have trouble losing my last 30. i only want something for that reason. i think i have gone as far as i can on my own but everyone is different. Good luck and hope that you reach your goal
    Anonymous

    Answer by Anonymous at 5:35 PM on Jan. 22, 2010